# SDR SWIA200923362

- Difficulty date: December 29, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 24,120 hours, 19,983 cycles
- Engine: Ge CF34*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENGINE OIL WARNING WITH ENGINE SPOOLING DOWN.  (FLT 6044)  REPLACED FUEL CONTROL AND FUEL PUMP.
